# SDR ASAA2016122819189

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,328 hours, 9,829 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS AN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES FAN LUBE REQUIRED.ASA TASK CARD 78472002.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE FAN LUBE PER TASK CARD 78472002.  PERFORMED TEST 7 GROUND VERIFICATION REPAIR CONFIRMATION IAW AMM 71-00-00-700-814-F00. PEAK VIBRATION OF 0.8 UNITS AT 64% N1 IS WITHIN LIMITS IAW AMM 71-00-00-800-806-F00.
